메뉴 건너뛰기




Volumn 2, Issue 6, 1997, Pages 955-980

On a singularly perturbed elliptic equation

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000264842     PISSN: 10799389     EISSN: None     Source Type: Journal    
DOI: None     Document Type: Article
Times cited : (223)

References (27)
  • 1
    • 43949176286 scopus 로고
    • Interaction between the geometry of the boundary and positive solutions of a semilinear Neumann problem with critical nonlinearity
    • Adimurthi, F. Pacella and S.L. Yadava, Interaction between the geometry of the boundary and positive solutions of a semilinear Neumann problem with critical nonlinearity, J. Funct. Anal. 113 (1993), 318-350.
    • (1993) J. Funct. Anal. , vol.113 , pp. 318-350
    • Adimurthi, F.P.1    Yadava, S.L.2
  • 3
    • 0009939858 scopus 로고
    • Critical points at infinity in some variational problems
    • in, "Research Notes in Mathematics" 182,, Longman-Pitman
    • A. Bahri, Critical points at infinity in some variational problems, in, "Research Notes in Mathematics" 182,, Longman-Pitman, 1989.
    • (1989)
    • Bahri, A.1
  • 4
    • 0000611553 scopus 로고
    • The scalar-curvature problem on standard three-dimensional sphere
    • A. Bahri and J.M. Coron, The scalar-curvature problem on standard three-dimensional sphere, J. of Func. Anal. 95 (1991), 106-172.
    • (1991) J. of Func. Anal. , vol.95 , pp. 106-172
    • Bahri, A.1    Coron, J.M.2
  • 5
    • 0003007474 scopus 로고
    • On a variational problem with lack of compactness: the topological effect of the critical points at infinity
    • Also in the preprint series of Centre de Mathématiques, Ecole Polytechnique, No. 1017, 1991.
    • A. Bahri, Y.Y. Li, and O. Rey, On a variational problem with lack of compactness: the topological effect of the critical points at infinity, Calculus of Variations and Partial Differential Equations 3 (1995), 67-93. Also in the preprint series of Centre de Mathématiques, Ecole Polytechnique, No. 1017, 1991.
    • (1995) Calculus of Variations and Partial Differential Equations , vol.3 , pp. 67-93
    • Bahri, A.1    Li, Y.Y.2    Rey, O.3
  • 6
    • 0002556198 scopus 로고
    • The effect of the domain topology on the number of positive solutions of nonlinear elliptic problems
    • V. Benci and G. Cerami, The effect of the domain topology on the number of positive solutions of nonlinear elliptic problems, Arch. Rat. Mech. Anal. 114 (1991), 79-94.
    • (1991) Arch. Rat. Mech. Anal. , vol.114 , pp. 79-94
    • Benci, V.1    Cerami, G.2
  • 8
    • 0001067029 scopus 로고    scopus 로고
    • On the existence and profile of multipeaked solutions to singular perturbed semilinear Dirichlet problems
    • D. Cao, N.E. Dancer, E.S. Noussair, and S. Yan, On the existence and profile of multipeaked solutions to singular perturbed semilinear Dirichlet problems, Discrete and Continuous Dynamical Systems 2 (1996), 221-236.
    • (1996) Discrete and Continuous Dynamical Systems , vol.2 , pp. 221-236
    • Cao, D.1    Dancer, N.E.2    Noussair, E.S.3    Yan, S.4
  • 9
    • 0001341199 scopus 로고    scopus 로고
    • Local mountain passes for semilinear elliptic problems in unbounded domains
    • M. del Pino and P. Felmer, Local mountain passes for semilinear elliptic problems in unbounded domains, Calc. Var. and PDE 4 (1996), 121-137.
    • (1996) Calc. Var. and PDE , vol.4 , pp. 121-137
    • del Pino, M.1    Felmer, P.2
  • 13
    • 0001613187 scopus 로고
    • Nonspreading wave packets for the cubic Schrödinger equation with a bounded potential
    • A. Floer and A. Weinstein, Nonspreading wave packets for the cubic Schrödinger equation with a bounded potential, J. Func. Analysis 69 (1986), 397-408.
    • (1986) J. Func. Analysis , vol.69 , pp. 397-408
    • Floer, A.1    Weinstein, A.2
  • 14
    • 0000616123 scopus 로고    scopus 로고
    • Existence of multi-bump solutions for nonlinear Schrödinger equations via variational method
    • C. Gui, Existence of multi-bump solutions for nonlinear Schrödinger equations via variational method, Comm. in PDE 21 (1996), 787-820.
    • (1996) Comm. in PDE , vol.21 , pp. 787-820
    • Gui, C.1
  • 18
    • 84990581933 scopus 로고
    • On the shape of the least-energy solutions to a semilinear Neumann problem
    • W.-M. Ni and I. Takagi, On the shape of the least-energy solutions to a semilinear Neumann problem, Comm. Pure Appl. Math. 44 (1991), 819-851.
    • (1991) Comm. Pure Appl. Math. , vol.44 , pp. 819-851
    • Ni, W.-M.1    Takagi, I.2
  • 19
    • 84971179248 scopus 로고
    • Locating the peaks of least-energy solutions to a semilinear Neumann problem
    • W.-M. Ni and I. Takagi, Locating the peaks of least-energy solutions to a semilinear Neumann problem, Duke Math. J. 70 (1993), 247-281.
    • (1993) Duke Math. J. , vol.70 , pp. 247-281
    • Ni, W.-M.1    Takagi, I.2
  • 20
    • 84990662413 scopus 로고
    • On the location and profile of spike-layer solutions to singularly perturbed semilinear Dirichlet problems
    • W.-M. Ni, J. Wei, On the location and profile of spike-layer solutions to singularly perturbed semilinear Dirichlet problems, Comm. Pure Appl. Math. 48 (1995), 731-768.
    • (1995) Comm. Pure Appl. Math. , vol.48 , pp. 731-768
    • Ni, W.-M.1    Wei, J.2
  • 21
    • 84946264643 scopus 로고
    • a
    • a, Comm. PDE 13 (1988), 1499-1519.
    • (1988) Comm. PDE , vol.13 , pp. 1499-1519
    • Oh, Y.J.1
  • 22
    • 0000998584 scopus 로고
    • On positive multi-lump bound states of nonlinear Schrödinger equations under multiple well potential
    • Y.J. Oh, On positive multi-lump bound states of nonlinear Schrödinger equations under multiple well potential, Comm. Math. Phys. 131 (1990), 223-253.
    • (1990) Comm. Math. Phys. , vol.131 , pp. 223-253
    • Oh, Y.J.1
  • 23
    • 34249835055 scopus 로고
    • On a class of nonlinear Schrödinger equations
    • P.H. Rabinowitz, On a class of nonlinear Schrödinger equations, Z. Angew Math. Phys. 43 (1992), 270-291.
    • (1992) Z. Angew Math. Phys. , vol.43 , pp. 270-291
    • Rabinowitz, P.H.1
  • 24
    • 0010200481 scopus 로고
    • On the existence of infinite bump solutions of nonlinear Schrödinger equations with periodic potentials
    • thesis, University of Wisconsin-Madison
    • N. Thandi, On the existence of infinite bump solutions of nonlinear Schrödinger equations with periodic potentials,, thesis, University of Wisconsin-Madison, 1995.
    • (1995)
    • Thandi, N.1
  • 25
    • 34250081368 scopus 로고
    • On the concentration of positive bound states of nonlinear Schrödinger equations
    • X. Wang, On the concentration of positive bound states of nonlinear Schrödinger equations, Comm. Math. Phys. 153 (1993), 229-244.
    • (1993) Comm. Math. Phys. , vol.153 , pp. 229-244
    • Wang, X.1
  • 26
    • 21144478287 scopus 로고
    • On the existence of multiple, single-peaked solutions of a semilinear Neumann problem
    • Z.Q. Wang, On the existence of multiple, single-peaked solutions of a semilinear Neumann problem, Arch. Rat. Mech. Anal. 120 (1992), 375-399.
    • (1992) Arch. Rat. Mech. Anal. , vol.120 , pp. 375-399
    • Wang, Z.Q.1
  • 27
    • 0005473554 scopus 로고
    • Uniqueness of ground state solutions
    • (English Edition)
    • L. Zhang, Uniqueness of ground state solutions, Acta Math. Sci. (English Edition) 8 (1988), 449-468.
    • (1988) Acta Math. Sci. , vol.8 , pp. 449-468
    • Zhang, L.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.